American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Alexander Y. Gordon. On the absolutely continuous component of a weak limit of measures on $\mathbb{R}$ supported on discrete sets. Proc. Amer. Math. Soc. 144 (2016) 4743-4752.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Bakan, Stephan Ruscheweyh and Luis Salinas. Universal convexity and universal starlikeness of polylogarithms. Proc. Amer. Math. Soc. 143 (2015) 717-729.
Abstract, references, and article information   
View Article: PDF

[3] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[4] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information   
View Article: PDF

[5] J. J. Betancor, A. J. Castro, P. L. De Nápoli, J. C. Fariña and L. Rodríguez-Mesa. Weak type (1,1) estimates for Caffarelli-Calder\'on generalized maximal operators for semigroups associated with Bessel and Laguerre operators. Proc. Amer. Math. Soc. 142 (2014) 251-261.
Abstract, references, and article information   
View Article: PDF

[6] M. Bertola, A. Katsevich and A. Tovbis. Inversion formulae for the $\mathrm{\cosh}$-weighted Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 2703-2718.
Abstract, references, and article information   
View Article: PDF

[7] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. M. Singh, J. Rokne and R. S. Dhaliwal. Multiple bent cracks in an infinite orthotropic plate under an anti-plane shear stress. Quart. Appl. Math. 64 (2006) 253-269. MR 2243862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Vit. V. Volchkov. A local two-radii theorem on the sphere. St. Petersburg Math. J. 16 (2005) 453-475. MR 2083565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yaozhong Hu. Integral transformations and anticipative calculus for fractional Brownian motions. Memoirs of the AMS 175 (2005) MR 2130224.
Book volume table of contents   

[12] Vit. V. Volchkov and N. P. Volchkova. Inversion Theorems for the local Pompeiu transformation in the quaternion hyperbolic space. St. Petersburg Math. J. 15 (2004) 753-771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zinoviy Grinshpun. On the Bochner theorem on orthogonal operators. Proc. Amer. Math. Soc. 131 (2003) 1591-1600. MR 1949890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark A. Pinsky. A generalized Kolmogorov inequality for the Hilbert transform. Proc. Amer. Math. Soc. 130 (2002) 753-758. MR 1866030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Margit Rösler and Michael Voit. An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999) 183-194. MR 1459147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Benito J. González and Emilio R. Negrin. Mehler-Fock transforms of generalized functions via the method of adjoints. Proc. Amer. Math. Soc. 125 (1997) 3243-3253. MR 1403129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. G. Ramm. Inversion formula and singularities of the solution for the backprojection operator in tomography . Proc. Amer. Math. Soc. 124 (1996) 567-577. MR 1301044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Simon. $L\sp p$ norms of the Borel transform and the decomposition of measures . Proc. Amer. Math. Soc. 123 (1995) 3749-3755. MR 1277133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. A. C. Weideman. Computing the Hilbert transform on the real line . Math. Comp. 64 (1995) 745-762. MR 1277773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ke Cheng Zhou. A note on norm inequalities for integral operators on cones . Trans. Amer. Math. Soc. 347 (1995) 1033-1041. MR 1249897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. L. Koh and C. K. Li. The Hankel transformation on $M'\sb \mu$ and its representation . Proc. Amer. Math. Soc. 122 (1994) 1085-1094. MR 1207539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Semen B. Yakubovich and Brian Fisher. On the theory of the Kontorovich-Lebedev transformation on distributions . Proc. Amer. Math. Soc. 122 (1994) 773-777. MR 1209431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles K. Chui and Xin Li. Generalized wavelet decompositions of bivariate functions . Proc. Amer. Math. Soc. 121 (1994) 125-131. MR 1182698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. L. Koh and C. K. Li. The Hankel transformation of Banach-space-valued generalized functions . Proc. Amer. Math. Soc. 119 (1993) 153-163. MR 1149972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Krzysztof Samotij. An example of a Hilbert transform . Proc. Amer. Math. Soc. 112 (1991) 965-972. MR 1065092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia